MAUDE Adverse Event Report: Teleflex Medical SHERIDAN ET TUBE, HVT, 8.0; TUBE, TRACHEAL (W/WO CONNECTOR

Teleflex Medical SHERIDAN ET TUBE, HVT, 8.0; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-10316
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2026
Type of Reportable Event Malfunction

Brand Name
SHERIDAN ET TUBE, HVT, 8.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
Teleflex Medical
morrisville NC
Manufacturer (Section G)
Teleflex Medical
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key50533791
Report Number3003898360-2026-00402
Device Sequence Number6051156
Product Code BTR
UDI-Device Identifier14026704941114
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-10316
Device Lot Number73M2500139
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown